# SDR SWAA2025082794817

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 767 TO BS 806 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.  REPAIRED SUPPORT ZEE LOCATED BTW BS 727J TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-6 REPAIR 6 IAW SRM 51-40-02-0G-0, SRM 51-10-02, PARAGRAPH 9, DWG 146A7502, SHEET 32, REV A, & DWG 146A7500, SHEET 233, REV-.
